Lp-inverse theorems for beta operators

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

2 Scopus Citations
View graph of relations

Author(s)

  • Ding-Xuan Zhou

Detail(s)

Original languageEnglish
Pages (from-to)279-287
Journal / PublicationJournal of Approximation Theory
Volume66
Issue number3
Publication statusPublished - Sept 1991
Externally publishedYes

Abstract

In this paper we give the direct and inverse theorems for beta operators. Some other approximation properties of these operators are also given. © 1991.

Citation Format(s)

Lp-inverse theorems for beta operators. / Zhou, Ding-Xuan.
In: Journal of Approximation Theory, Vol. 66, No. 3, 09.1991, p. 279-287.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review